# SDR SIMA20130221002

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 32,242 hours, 30,065 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3450 THE CREW REPORTED THE CABIN AND CABIN EMERGENCY LIGHTS ON ICU PANEL WOULD NOT GO OUT.  UNABLE TO COMMUNICATE WITH FLIGHT ATTENDANT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET INTERPHONE CONTROL UNIT FOR FORWARD FLIGHT ATTENDANT AND OPS CHECK GOOD IAW EMB AMM 23-31-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
